# SDR DALA2025040302528

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 56,356 hours, 28,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 L/R EXIT OVERHEAD SIGN COVER MISSING. CORRECTIVE ACTION: INSTALLED NEW EXIT OVERHEAD COVER BETWEEN DOORS 3L AND 3R IAW B757 AMM 33-50. (6411598)
